Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Non-Isotropic Fractional Integrals Generated By the

Author(s): M. Zeki Sarıkaya | Hüseyin Yıldırım

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 7;
Issue: 1;
Start page: 17;
Date: 2006;
Original page

Keywords: Fractional integral | Quasimetric | λ-Distance.

The main purpose of this paper is to investigate the behaviour of non-isotropic fractional integrals generated by the λ -distance associated to a measure on a quasimetric space satisfying just a mild growth condition, namely that the measure of each λ-cube is controlled by a fixed power of its radius.